Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Health checkup showed elevated TRIGLYCERIDES SERUM. Suggest ways to reduce it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
My age is 30 and in my annual health checkup i found that i have TRIGLYCERIDES, SERUM as 322 and doctor said this is high.
I started doing regular exercise since last 2 weeks and i started controlling my diet also. Please suggest me best ways in which i can reduce this.
Posted Sun, 4 Aug 2013 in General Health
Answered by Dr. Chakravarthy Mazumdar 39 minutes later

Serum Triglycerides (Serum TG) is definitely high. It may be running in the family. IT is highly influenced by the diet that you take and the inactivity one has. The most common acquired causes of high triglycerides are obesity and physical inactivity. Unhealthy behaviour and the choice of food should be modified.

I suggest that you take a Diet plan from a Dietitian which is free for you. Click 'Ask A Dietitian' service on your Dashboard.

Keep monitoring the Serum TG once every 3 months.
Fish oils XXXXXXX in Omega 3 ( n-3) fatty acids reduce serum triglyceride levels. You should consume them at least twice a week.
If this is not controlled in 3 months I suggest you to go to a MD physician for fibric acid derivative class of medications. They really help.

All the best. Hope this is helpful.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor